# SDR SWAA2024102242292

- Difficulty date: September 26, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE CORROSION BETWEEN STA 500A AND 500<[01] REMOVED CORROSION DAMAGE PER SRM 53-00-53-1A-2;[02] REMOVED CORROSION DAMAGE PER SRM 53-00-53-1A-2 FOUND TO BE OUT OF LIMITS ; TRANSITION ANGLE REQUIRES REPLACMENT BETWENN STA 480 THRU 500A SEE REFERENCE TTG8Q00W3LAB;[03] VERIFIED. REMOVED CORROSION DAMAGE PER SRM 53-00-53-1A-2 FOUND TO BE OUT OF LIMITS ; TRANSITION ANGLE REQUIRES REPLACMENT BETWENN STA 480 THRU 500A SEE REFERENCE TTG8Q00W3LAB;[04] DRILLED UP REPLACEMENT SHIELD PER SRM 51-40-05.;[05] RII: INSPECTED WORK ACCOMPLISHED IN C/A # 4. DAVID BELL (TECHNICIAN); 06-OCT-2024 17:58 UTC DRILLED UP REPLACEMENT SHIELD PER SRM 51-40-05.  OK TO INSTALL.;[06] REMOVED AND REPLACED SHIELD PER SRM 51-40-02.;[07] RII: INSPECTED WORK PERFORMED. REMOVED AND REPLACED SHIELD PER SRM 51-40-02.
